MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5326/0400075

Медицинская библиотека · Journal of the American Animal Hospital Association · 2004

Electrolyte disturbances and cardiac arrhythmias in a dog following pamidronate, calcitonin, and furosemide administration for hypercalcemia of malignancy.

Kadar Elissa, Rush John E, Wetmore Lois, Chan Daniel L

Клинический случайСтатьяПеревод в очереди

Аннотация

A 13-year-old dog was diagnosed with hypercalcemia of malignancy associated with adenocarcinoma of the anal sacs. Hypercalcemia was treated with intravenous (IV) 0.9% sodium chloride (NaCl), furosemide, calcitonin, and pamidronate. Hypomagnesemia was documented by 72 hours following a single, IV dose of pamidronate. The dog subsequently underwent surgery to remove the primary tumors, and multiple cardiac arrhythmias occurred during anesthesia. This case documents electrolyte abnormalities in a dog following treatment with pamidronate in conjunction with other therapies used to manage hypercalcemia. The authors postulate that hypomagnesemia may have contributed to the arrhythmias that occurred during anesthesia. Electrolyte abnormalities should be anticipated and corrected following pamidronate therapy in canine patients.

Для цитирования: Kadar Elissa, Rush John E, Wetmore Lois, Chan Daniel L. Electrolyte disturbances and cardiac arrhythmias in a dog following pamidronate, calcitonin, and furosemide administration for hypercalcemia of malignancy.. Journal of the American Animal Hospital Association. 2004. DOI: 10.5326/0400075.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.